Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)

For citation:

Sergeev A. N., Zharinov E. D. Pieri Formulae and Specialisation of Super Jacobi Polynomials. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2019, vol. 19, iss. 4, pp. 377-388. DOI: 10.18500/1816-9791-2019-19-4-377-388, EDN: AHZIGB

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
Full text:
(downloads: 119)
Article type: 

Pieri Formulae and Specialisation of Super Jacobi Polynomials

Sergeev Alexander Nikolaevich, Saratov State University
Zharinov Egor D., Saratov State University

We give a new proof of the fact that the Euler supercharacters of the Lie superalgebra osp(2m + 1, 2n) can be obtained as a certain limit of the super Jacobi polynomials. The known proof was not direct one and it was mostly based on calculations. In this paper we propose more simple and more conceptional proof. The main idea is to use the Pieri formulae from the beginning. It turns out that the super Jacobi polynomials and their specialisations can be uniquely characterised by two properties. The first one is that they are eigenfunctions of CMS operator and the second one is that they satisfy the Pieri formulae. As by product we get some interesting identities involving a Young diagram and rational functions. We hope that our approach can be useful in many similar cases. 

  1. Chalykh O. A. Macdonald polynomials and algebraic integrability. Advances in Mathematics, 2002, vol. 166, iss. 2, pp. 193–259. DOI: https://doi.org/10.1006/aima.2001.2033
  2. Feigin E., Makedonskyi I. Generalized Weyl modules, alcove paths and Macdonald polynomials. Selecta Mathematica, 2017, vol. 23, iss. 4, pp. 2863–2897. DOI: https://doi.org/10.1007/s00029-017-0346-2
  3. Feigin B., Jimbo M., Miwa T., Mukhin E. A differential ideal of symmetric polynomials spanned by Jack polynomials at b = -(r - 1)/(k + 1). International Mathematics Research Notices, 2002, vol. 2002, iss. 23, pp. 1223–1237. DOI: https://doi.org/10.1155/S1073792802112050
  4. Macdonald I. Symmetric functions and Hall polynomials. Oxford Univ. Press, 1995. 475 p.
  5. Noumi M. Macdonald’s Symmetric Polynomials as Zonal Spherical Functions on Some Quantum Homogeneous Spaces. Advances in Mathematics, 1996, vol. 123, no. 1, pp. 16– 77. DOI: https://doi.org/10.1006/aima.1996.0066
  6. Olshanetsky M. A., Perelomov A. M. Quantum integrable systems related to Lie algebras. Physics Reports, 1983, vol. 94, iss. 6, pp. 313–404. DOI: https://doi.org/10.1016/0370-1573(83)90018-2
  7. Sergeev A. N., Veselov A. P. BC∞ Calogero – Moser operator and super Jacobi polynomials. Advances in Mathematics, 2009, vol. 222, iss. 5, pp. 1687–1726. DOI: https://doi.org/10.1016/j.aim.2009.06.014
  8. Sergeev A. N., Veselov A. P. Euler characters and super Jacobi polynomials. Advances in Mathematics, 2011, vol. 226, iss. 5, pp. 4286–4315. DOI: https://doi.org/10.1016/j.aim.2010.11.015
  9. Serganova V. Characters of irreducible representations of simple Lie superalgebras. Documenta Mathematica, 1998, pp. 583–593.
  10. Gruson C., Serganova V. Cohomology of generalized supergrassmannians and character formulae for basic classical Lie superalgebras. In: Proceedings of the London Mathematical Society, 2010, vol. 101, iss. 3, pp. 852–892. DOI: https://doi.org/10.1112/plms/pdq014
  11. Sergeev A. N. Lie Superalgebras and Calogero – Moser – Sutherland Systems. Journal of Mathematical Sciences, 2018, vol. 235, iss. 6, pp. 756–785. DOI: https://doi.org/10.1007/s10958-018-4092-6